# SDR HALA2017071700192

- Difficulty date: July 14, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 29,191 hours, 4,617 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON TAKEOFF THROUGH FL 190 INTENSE AT 2L DOOR - WET SO CK, CHLORINE SMELL DISSIPATED DURING CLIMB. 2L F/A REPORTED BEING DIZZY BUT RECOVERED ON 02. PERFORMED ENGINE NR 1 AND NR 2 RUN UP INDIVIDUALLY OPERATED BOTH PACKS SEPARATELY ON EACH ENGINE. ALSO OPERATED BOTH PACKS WITH APU ONLY. ALSO OPERATED ALL GALLEY EQUIPMENT. NO SMELLS OR ODORS NOTED. OK FOR SERVICE.
